| Model Number |
VTICMO13.7 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.B3: unk.D4 (experiation date); unk no serial number reported.D6a: unk h4 (device manufacturing date): no serial number reported.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that an 13.7 length implantable collamer lens was implanted into the patient's left eye (os).A possible lens exchange for a 13.2 length lens may be planned.
Additional Manufacturer Narrative
B5: the reporter indicated that a 13.7mm vticmo13.7 of a -15.0/1.0/089 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for shorter length lens.The problem was resolved.Reportedly, "pt notes less abberrations, sore, still blurry but better" h6: off-label - acd<3.0.Claim# (b)(4).